MathSciNet Relay Station
MathSciNet bibliographic data
MR1972657 86A40 (65N15 65N30 76A05 76M10)
Glowinski, Roland; Rappaz, Jacques Approximation of a nonlinear elliptic problem arising in a non-Newtonian fluid flow model in glaciology. M2AN Math. Model. Numer. Anal. 37 (2003), no. 1, 175–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement